MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MATTRESS,SYSTEM,MEDTECH,TRUE LAL,36X80

Medline Industries, LP MEDLINE; MATTRESS,SYSTEM,MEDTECH,TRUE LAL,36X80
Catalog Number MDT24MEDAIR
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ¿we¿ve had two air mattresses from your most recent air mattress purchase (according to my guys) from medline with holes in them.They seem to be manufactural defects since the holes are at a seam.¿.
 
Additional Manufacturer Narrative
The customer reported two air mattresses ¿with holes in them¿ and stated the ¿holes are at a seam.¿ review of the customer-provided photograph confirms that the mattress cover zipper separated, resulting in the cover opening and exposing the foam core; the vendor reviewed the complaint and confirmed the issue, determining that the product was covered under warranty.Based on the visual evidence provided, the reported complaint is confirmed.No device history record review or additional testing was performed, and a specific root cause was not identified; as a corrective action, the vendor issued a replacement cover to the customer, and the vendor further indicated that this complaint was not part of a larger trend.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MATTRESS,SYSTEM,MEDTECH,TRUE LAL,36X80
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
koushik pothamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50889085
Report Number1417592-2026-50464
Device Sequence Number9762063
Product Code FNM
UDI-Device Identifier10080196372034
UDI-Public10080196372034
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT24MEDAIR
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2023
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown